# SDR CALA2017102003663

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5347550700011
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT NR 2 LOCKING FITTING GOUGED.  REMOVED THE GOUGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-46-11-283-001. INSTALL A NEW LOCKING FITTING IAW SRM 51-72-11-911-001, AND 51-42-11-001.
